Hemi-slant warped product submanifolds of LP-Sasakian manifolds

Amira A. Ishan, Meraj Ali Khan

Abstract


In this paper we study the hemi-slant warped product submanifolds of an LP-Sasakian manifold. We obtain some basic results in this setting and finally proved an inequality for the squared norm of the second fundamental form in the terms of warping function and slant angle.

Full Text: PDF

How to Cite this Article:

Amira A. Ishan, Meraj Ali Khan, Hemi-slant warped product submanifolds of LP-Sasakian manifolds, Journal of Mathematical and Computational Science, Vol 9, No 2 (2019), 121-130

Copyright © 2019 Amira A. Ishan, Meraj Ali Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS